Table of Contents
Volume 2013, Article ID 460582, 8 pages
Research Article

A Morphism Double Category and Monoidal Structure

1School of Mathematics, Harish Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad, Uttar Pradesh 211 019, India
2S. N. Bose National Centre for Basic Sciences, Block JD, Sector III, Salt Lake, Kolkata, West Bengal 700098, India
3Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, USA

Received 15 November 2012; Revised 13 February 2013; Accepted 14 February 2013

Academic Editor: Dae San Kim

Copyright © 2013 Saikat Chatterjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saikat Chatterjee, Amitabha Lahiri, and Ambar N. Sengupta, “A Morphism Double Category and Monoidal Structure,” Algebra, vol. 2013, Article ID 460582, 8 pages, 2013.